Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Invariants for semifree $S^1$-actions


Author: Katsuo Kawakubo
Journal: Bull. Amer. Math. Soc. 77 (1971), 987-991
MSC (1970): Primary 57D20, 57D85, 57E15
DOI: https://doi.org/10.1090/S0002-9904-1971-12828-8
MathSciNet review: 0292108
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. F. Atiyah and I. M. Singer, The index of elliptic operators. III, Ann. of Math. (2) 87 (1968), 546-604. MR 38 #5245. MR 236952
  • 2. A. Borel and F. Hirzebruch, Characteristic classes and homogeneous spaces. I, Amer. J. Math. 80 (1958), 458-538. MR 21 #1586. MR 102800
  • 3. R. Bott, Notes on K-theory, Harvard University, Cambridge, Mass., 1962.
  • 4. E. Brieskorn, Beispiele zur Differentialtopologie von Singularitäten, Invent. Math. 2 (1966), 1-14. MR 34 #6788. MR 206972
  • 5. W. Browder and T. Petrie, Semi-free and quasi-free S1-acions on homotopy spheres, Essays on Topology and Related Topics (Mémoires dédiés à Georges de Rham), Springer, New York, 1970, pp. 136-146. MR 41 #7716. MR 263111
  • 6. P. E. Conner and E. E. Floyd, Differentiable periodic maps, Ergebnisse der Mathematik und ihrer Grenzgebiete, N.F., Band 33, Academic Press, New York; Springer-Verlag, Berlin, 1964. MR 31 #750. MR 176478
  • 7. F. Hirzebruch, "Singularities and exotic spheres," Séminaire Bourbaki, 1966/67, Exposé 314, Benjamin, New York, 1968. MR 37 #10.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 57D20, 57D85, 57E15

Retrieve articles in all journals with MSC (1970): 57D20, 57D85, 57E15


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12828-8

American Mathematical Society